On the double-vertex-cycle-connectivity of crossed cubes

Yang, Xiaofan and Megson, Graham M. (2004) On the double-vertex-cycle-connectivity of crossed cubes. International Journal of Parallel, Emergent and Distributed Systems, 19 (1). pp. 11-17. ISSN 1744-5760

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/1063719042000208836
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 27 Jan 2009 09:23
Last Modified: 20 Oct 2009 13:45
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5688

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)